MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core quickconnect (qc) cable was returned to verathon for evaluation, along with the glidescope core 15-inch monitor, glidescope video baton quickconnect large, and a glidescope core smart cable.A verathon technical service representative evaluated all the returned devices but was unable to confirm the reported image freezing issue.Visual inspection of the glidescope core qc cable identified damage, specifically the magnet missing and the plastic housing damaged.Due to the identified qc connector damage, the cable was unable to be used with verathon's test equipment.While the exact cause of the image freezing could not be definitively confirmed, it is highly likely that the missing magnet and associated qc connector damage contributed to the reported issue.The glidescope core operations and maintenance manual (omm) notes: "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, a replacement qc cable was provided to the customer along with returning their monitor, smart cable, and video baton.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core quickconnect cable during an intubation, the image on the connected glidescope core 15-inch monitor intermittently froze.No delay in procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22654132
Report Number9615393-2025-00085
Device Sequence Number8816297
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public(01)00879123006356(11)210722
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot Number15547-1-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown